Discussions By Condition: Cardiovascular disease


Posted In: Cardiovascular disease 0 Replies
  • Posted By: LindaK
  • September 22, 2009
  • 01:06 PM

Please Help. My mom has been on amiodarone (ugh) for the prevention of A-fb. However she has gone into afib several times, most recently she has had cardioversion only to go right back into afib. Her Dr. wants to increase her amiodarone to 400mg (ugh). This med has some adverse (to put it lightly) long term effects and it obviously is'nt working. What are your thoughts on her having an abalation done? She has had an MI in the past (effecting her anterior and inferior walls) however her ef is 60%. She had cabg 3 vessels x 3, heart caths x 4 with stent placement and half a dozen cardioversions. Thank you for your help. Linda K:mad:

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?